COMMON FIXED POINT THEOREMS USING COMPATIBLE MAPS IN D-METRIC SPACES OVER TOPOLOGICAL SEMI FIELD

International Journal of Mathematical Physics

View Publication Info
 
 
Field Value
 
Title COMMON FIXED POINT THEOREMS USING COMPATIBLE MAPS IN D-METRIC SPACES OVER TOPOLOGICAL SEMI FIELD
 
Creator Tokse1, Rajesh
Wadhwa2, Kamal
Agrawal3, Vineet Kumar
 
Subject Compatible mappings, Fixed point Topological space, D- metric space, semi field, topological semi field,

 
Description In this paper, we introduce the concepts of compatible mappings in D-metric spaces over Topological semi field and prove the common fixed point theorem.
 
Publisher Whioce Publishing Pte Ltd
 
Contributor
 
Date 2018-01-15
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://ojs.whioce.com/index.php/ijmp/article/view/731
10.18063/ijmp.v0i0.731
 
Source International Journal of Mathematical Physics; Vol 1, No 2 ( In publishing)
2630-4600
 
Language eng
 
Relation http://ojs.whioce.com/index.php/ijmp/article/view/731/559
http://ojs.whioce.com/index.php/ijmp/article/downloadSuppFile/731/292
 
Rights Copyright (c) 2018 rajesh tokse
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library